# SDR COMA0060412

- Difficulty date: May 9, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 11,846 hours, 11,141 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IAPS DEGRADED MESSAGE.  CYCLED AIRCRAFT POWER, MESSAGE CLEARED.
